On point-countable collections and monotonic properties
Fundamenta Mathematicae, Tome 94 (1977) no. 3, pp. 209-219
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_94_3_209_219,
author = {J. Chaber},
title = {On point-countable collections and monotonic properties},
journal = {Fundamenta Mathematicae},
pages = {209--219},
year = {1977},
volume = {94},
number = {3},
doi = {10.4064/fm-94-3-209-219},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-94-3-209-219/}
}
J. Chaber. On point-countable collections and monotonic properties. Fundamenta Mathematicae, Tome 94 (1977) no. 3, pp. 209-219. doi: 10.4064/fm-94-3-209-219
Cité par Sources :